Duoneb

USER REVIEWS

Comment from: raggs 75 or over Female 6 months to less than 1 year Patient Published: July 05

i have A fib and when i went on Albuterol after awhile my heart started racing out of control,i had to stop taking it and had a pacemaker put in. it also interacts with several other meds.

Comment from: 65-74 Female less than 1 month Patient Published: October 19

It is a minor inconvenience to administer but seems to be somewhat effective.

Comment from: jnarch 65-74 Female 1 to less than 2 years Patient Published: June 23

Reduces phlegm production and therefore coughing. Helps with bronchial spasms.

Comment from: eliza westbrook 75 or over Female 5 to less than 10 years Caregiver Published: February 17

it relieves the breathing restrictions and doesnot make the heart beat fast and make me neverous

Comment from: jollyj 55-64 Female 2 to less than 5 years Patient Published: September 09

I like the ease of one tube instead of 2. It takes less time than the ones I had to mix. The only thing is I get severe muscle spasms and the pain is really bad. Feels like my calf is being ripped apart. I am going to speak to my doctor next week about it.

Related Reading: muscle spasms

Comment from: Rich47 65-74 Male 1 to 6 months Patient Published: August 02

I had at least 4 exacerbations before being prescribed DuoNeb. My breathing problems were due to pneumonia, so I can't really say how these other patients have recovered. You can't believe all that they write, because everyone responds differently yo various types of medications. If a drug works for you, use it. If not try something else.

Related Reading: duoneb | pneumonia

Comment from: jen 45-54 Female 5 to less than 10 years Patient Published: March 29

It is my life line for air helps me breath much easier.I have been on this med for 5 years now and dont know what i would do with out it.

Comment from: PRICHARDS0221 25-34 Male less than 1 month Patient Published: July 26

RAPID HEART BEAT- WENT FROM 40 BPM TO 128 BPM. SHAKING/ TREMBLING. FEVER. NAUSEA. HEADACHE. HIGH BLOOD PRESSURE....

Related Reading: headache | high blood pressure

Comment from: 25-34 Male 1 to 6 months Patient Published: March 15

this treatment is awsome. I love drugs.

Related Reading: treatment

Comment from: 55-64 Female 2 to less than 5 years Patient Published: November 20

really helps me get up phlem. helps me breath better

Comment from: suzq9a60 45-54 Female 1 to less than 2 years Patient Published: October 15

I have been using this for over a year and never put two and two together until last week. As soon as I started using it I started getting foot cramps, day and night. I was just getting a couple now and then in the beginning, and by the start of last week was getting them all day, while standing, walking, driving my car, and the worst was at least 4 times a night while "sleeping". They also were then happening in my hands and hips. I used it the last time on a Monday morning and for the first time in over a year I slept a full night. It's been 9 days and I've only had cramps 2 nights, which I attribute to the fact I am now using Brovana which can also cause the cramping. But it's not any where as bad as it was. It did work super for freeing up my tight chest.

Related Reading: brovana

Comment from: suzq960 45-54 Female 1 to less than 2 years Patient Published: April 18

I had been using DuoNeb for my COPD for months with super results. Then last a couple of months ago I started being given the generic form. I don't know if this is the reason that all of a sudden I am not getting the same results, but I think the generic form is not working the same. I have an appt. with my dr. next week and I am going to ask him about this. I read that someone else is getting the increased heart rate. That is a definite problematic side effect that I have from the drug in general. My pulse rate has been at resting in a hospital setting 137 bpm. After a walk up and down the hallway it went up to 148. The dr. put me on 25 mg of Metoprolol to reduce my heart rate, but that made my breathing worse. So I take half a tablet of that now, and my pulse rate is averaging 118 bpm. It is unfortunate that I need to use the inhaler, but..... Wish I'd never lit up a cigarette in my life. I'm only 54 and it is killing me.

Related Reading: duoneb | copd

Comment from: 25-34 Female less than 1 month Patient Published: January 28

I was given this medicine during a bad asthma flare to see if it would work better than albuterol alone. The first few doses worked great, although I lost my voice. The last two doses actually made me worse. The first of these I took during an attack, and got much worse, chest was very tight, and wheezing increased. The second dose I took when feeling fine to see what would happen, and within 1 minute, I was having an asthma attack.

Related Reading: asthma

Comment from: geonita 75 or over Female less than 1 month Patient Published: November 02

I am a retired RN. I had bronchitis in Sept, and now 6 weeks later, had the same symptoms, productive coughing (altho' that never stopped after the first episode),wheezing, fever, copious nasal discharge. Saw my physician yesterday, he put me on an antibiotic, a decreasing medrol pack, and Duoneb with the nebulizer. I didn't get my medication via UPS till an hour ago, so I have only had one treatment. I am very shaky, my heart is racing. I know that I won't be able to do this as ordered, q 4-6 hours prn wheezing and coughing. I must admit that for years I've wondered if I had asthma, because in the quiet of the night I could hear wheezing. When my doctor ordered this (with questions if I smoked or how long ago my husband smoked (he was a pack a day smoker and quit cold turkey about45 years ago). I only smoked OP's (other peoples') in college, and shared an office with a smoker for 2 years. I thought he was leading up to asthma, but now I wonder if it is COPD. Any comments on the whole above paragraph?

Related Reading: medrol | duoneb | treatment

QUESTION

COPD (chronic obstructive pulmonary disease) is the same as adult-onset asthma. See Answer
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors